Hi there, I need some opinion or advice. I am 37 years old, I had hypertension since I was 19 years old and I had diabetes in 2010 when my reading was 21mmol. I was admitted to the specialist medical centre february this year due 3 continuous weeks coughing and been diagnosed as bronchitis, but now I am healthy with that sickness. During my admission, they found I have slightly high reading regards to my diabetes which is 15. So they changed my medication to kombiglyze XR 2.5mg/1000 and diamicron 60mg and I am taking this medicine till present and never skip of taking my medicine daily routine but recently I feel extremely thirst all the time and felt that my mouth is dry so I keep drinking water every minutes of my time and urine frequently. Why is this still persist if even we still taking our medicine on time? Is it a side effects of the medicine to my body or diabetic still will go worst even we taking our medicine and control eat less food?